# SDR SIMA201003602

- Difficulty date: February 3, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Obstructed
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3353 UPON LANDING AT AMA THE CREW REPORTED, RECEIVED AN ENGINE 1 REVERSE DISAGREE FAIL MESSAGE FOLLOWED BY AN ENGINE 1 UNCOMMANDED SHUTDOWN.  DURING AFTER LANDING CHECKLIST, FLAPS RETRACTED TO 0 FOLLOWED BY FLAP FAIL MESSAGE ON EICAS.  ON PARKING, FOUND PARKING BRAKE STUCK AND UNABLE TO ENGAGE PARKING BRAKE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND ICE AND SNOW PACKED INTO ALL 4 FLAP WELLS AND NOSE LANDING GEAR WHEEL WELL.  REMOVED SNOW AND ICE FROM THRUST REVERSER AND VISUALLY INSPECTED ENGINE 1 AND FOUND NO DAMAGE.  PERFORMED ENGINE GROUND RUNS ON BOTH ENGINES IAW RRMM 72-00-00, CHECKED TR IAW EMB AMM 78-31-01.  NO DISCREPANCIES NOTED DURING RUNS AND CHECKS.  REMOVED ICE AND SNOW FROM NOSE LANDING GEAR WELLS AND CHECKED PARKING BRAKE.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
